# SDR CALA9901631

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1090 - 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT DOOR AFT TORQUE BOX WEB CORRODED WITH A 1 INCH CRACK AT RIVET, FS 1090-1130, S27R.  THE CORROSION WAS REMOVED IAW SRM 51-10-6.  A WEB AND NUT PLATES WERE INSTALLED IAW SRM 51-10-4, 51-30-2, AND 53-10-4.
